# SDR 2006UALA00474

- Difficulty date: March 11, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 26,435 hours, 10,074 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT SYS TEST ON PROGRAMMING AND TEST PANEL FAILS, INDICATING -EPSU BATT AFT L- FAULT.  REPLACED BATTERY AT POSITION 13WL. TESTS GOOD.
